Can I have Botox and then a couple of days later have Refirme treatment? Or do I need to wait until after the Refirme treatment and then have the Botox?
I had botox injected last Tuesday and by Saturday my lower eyelid was puffy and wrinkles more pronounced - I look worse than I did before the injection - people are asking me if I'm tired or sick. My head aches all the time and my eyes...
I also had botox injected under my eyes last Tuesday and by Saturday I had bags and wrinkles under my eyes that I didn't have before. I know I have to wait until it wears off but if I squint or blink my eyes often will that help in...
sign in with Facebook
Join the world's largest cosmetic surgery community.
By creating an account, you are indicating that you have read and accept the
Enter your username or email address and we will send you a link to login.
Please create a username or use the one provided to complete your registration.